# SDR GTIA2019031803224

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 46,970 hours, 21,826 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A+ CRUISE FL360 ENGINE NR 2 EPR MODE FAULT DEGRADE MODE PER COM TURNED ON N1 MODE FOR ENGINE 1AND 2-PERFORMED TSM 73-22-009-810-818-B INSPETED HARNESS EEC(4000KS) TO P2/T2 SENSOR CONNECTOR AND CONNECTS AND P2 NEUMATIC LINE NO DEFECT NOTED. PER MX REQUEST R/R P2/T2 SENSOR IAW AMM 73-21-11 OPS CHECK GOOD NO DEFECT NOTED THIS IA AN SDR ITEM.
